Lexapro feeling high : I am not new to... - Anxiety and Depre...

Anxiety and Depression Support

47,724 members49,040 posts

Lexapro feeling high

foxglove_pnw
foxglove_pnw

I am not new to Lexapro but I just started taking it again . I am at the end of the 3rd week .

First week 10 mg .

Second week 20 mg .

Third and current week 30 mg .

I feel very slow and kind of high . Is that normal ? I don’t remember feeling so numb .

21 Replies
oldestnewest

Hey, beautiful lady! Hope that stuff helps you. I only take natural stuff. But, I still struggle some days too. Myself and your extended family are here for you. Okay? We all love you! Have a blessed day, my friend!

foxglove_pnw
foxglove_pnw in reply to JEG325

Thank you !

Yes for me, I kinda felt numb on it. In my opinion, if u feel too numb it might be too high of a dose. It helped me bc it stopped me from getting panicky and anxious. The side effects for me were weight gain and it decreased my motivation to do things. After doing work on myself in therapy I decided with my drs to come down from it.

Thank you Sunni ! I actually felt better after couple hours. Not sure what happed ! When you feel panicky and anxious all the time feeling "numb" is so weird.

I am going to call my doctor tomorrow and see what he says !

Oh you're welcome. Ok try to keep me posted.im. curious what your dr says

My doctor told me to take 25 mg for 5 days and see how I feel ! I will call him in a week or so .

Are you able to work while taking it?

And yes feeling numb is so weird after feeling like anxious and panicky all the time!

This happened to me too !! Feel better

Hidden
Hidden

Yeah, I think it's normal. I felt this way when I took it recently at the 10 mg dose but was also on trazodone (which apparently also did the same thing) and hydroxyzine. It was a terrible feeling in terms of being "high" and sort of that derealization. The trazodone alone at the dose increase I was given did this, so I think the cocktail of medicines they gave me amplified that "high". Hate that feeling as well as the zombie mode lethargic energy loss feeling.

It does seem to fade away after an hour so perhaps it's one of those things that disappears with time and patience. Hope it becomes tolerable and let's you be. I had taken Lexapro before and don't remember this feeling but that was a decade ago, so who knows. Best of luck and hang in there if it's working for you.

foxglove_pnw
foxglove_pnw in reply to Hidden

That was totally me : “ zombie mode lethargic energy loss feeling “ ! My processing speed was slow ! English is already my second language and when I am high on meds it is not a fun combo 😩

The dose might be too high, we’re youbtaking that much before? Go back down to 20 and see how you feel. Talk to your doctor of course.

Yes I took 30 mg for many years ! I stopped and tried Zoloft but it was a horrible experience so I am back on Lexapro ! Thanks for writing !

Primarily, I use magnesium, vit d, potassium, B-complex 50, vit c & zinc. But I am about to add the following things one at a time: fish/flax & borage oil, vinpocetine & phosphatydil serine (PS). If you want to know what these things are used for specifically, please ask. I will be glad to go over it in detail.

I am on lexapro too and i feel very numb too.

How are you feeling today Foxglove?

Hi Sunni , I haven’t felt high anymore but I had some anxiety last night ! I have a hard time feeling joy ! I am always waiting for the other show to drop ! Joy is frightening for me ! Thank you for asking !

I know exactly how you feel. When I was on 25 and 20 mg of Lexapro I felt the same way. With help from your therapist and some work, your overall anxiety & panic will go away then you can come down. I did this & you can too. You're on the right path. You are not alone.

Xx Sunni💗

I felt high on the meds I take as well. I hate it.

It is not a good feeling :(

That is a very very high dose of Lexepro!!!! In The U.K. 20mg is the Max I am on 10mg and it works fine.

You may also like...